Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Mild pain and discomfort in testicle. Swelling reduced after taking antibiotic. Looking for treatment

Hi!! I have a mild pain and discomfort in my left testicle ...It has been more than 2 weeks now...First the testicle was swallon but now it seems fine.....Ive had a short corse of antibiotic( ciprofloxacin )..4 days....It helped to reduce the swelling .....I am still having pain killers to reduce the pain.... Pain comes after ejaculation .....I ejaculate 2-3 times a week....And my age is 17.. Help is appreciated!!
Asked On : Tue, 8 May 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have infection of Epididymis and Testis (Epididymo Orchitis) which has responded well to antibiotics,

Please consult qualified Urologist for clinical examination and get your ultrasound scanning of the scrotum done to confirm the diagnosis.

Orchitis takes long time to get cured hence you will need to take antibiotics and anti inflammatory medication for long time (3 weeks).

Answered: Fri, 28 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor